Rocky Mountain Journal of Mathematics

Choice sets and measurable sets

F.S. Cater

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 11, Number 4 (1981), 499-500.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128487

Digital Object Identifier
doi:10.1216/RMJ-1981-11-4-499

Mathematical Reviews number (MathSciNet)
MR639436

Zentralblatt MATH identifier
0483.28001

Citation

Cater, F.S. Choice sets and measurable sets. Rocky Mountain J. Math. 11 (1981), no. 4, 499--500. doi:10.1216/RMJ-1981-11-4-499. https://projecteuclid.org/euclid.rmjm/1250128487


Export citation